EconPapers    
Economics at your fingertips  
 

Properties of Functions of Generalized Bounded Variations

Rajendra G. Vyas ()
Additional contact information
Rajendra G. Vyas: The M. S. University of Baroda

A chapter in Mathematical Analysis, Approximation Theory and Their Applications, 2016, pp 715-741 from Springer

Abstract: Abstract Looking to the features of functions of bounded variation, the notion of bounded variation is generalized in many ways and different classes of functions of generalized bounded variations are introduced. In the present chapter introducing different classes of functions of generalized bounded variations their main interesting properties are discussed. Inter-relations between them and the classes related to them are given in the next section. Finally we try to present overall picture of Fourier analysis of these classes.

Keywords: Absolutely continuous function; Banach space; Banach Algebra; Bounded variation; Convolution product; Fourier series; Fourier coefficients; Module; Ring (search for similar items in EconPapers)
Date: 2016
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-31281-1_30

Ordering information: This item can be ordered from
http://www.springer.com/9783319312811

DOI: 10.1007/978-3-319-31281-1_30

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-31281-1_30